# SDR DALA14027630964

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 423
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL DOUBLER AT LOWER AFT DOOR FRAME CORNER OF THE FWD CARGO BAY BS 423.5 BETWEEN LONGERONS 27-28 RT. REPAIRED IAW ER/A 521210-14AD, REV ORIGINAL AND ETI 88-14-032, REV 4.
